Alert archive / Georgia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 42, NWS Jacksonville, FL

April 24, 2021Clinch County, Echols County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 24, 2021, 2:32 PM EDT for Clinch County, Echols County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2021, 2:32 PM EDT (18:32 UTC)
Expired
Apr 24, 2021, 3:15 PM EDT
In force
43 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Clinch County, GA, Echols County, GA

The radar

The Moody AFB radar (KVAX), 9 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 10:35 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2021-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2021-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
984 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

980 
WUUS52 KJAX 241832
SVRJAX
GAC065-101-241915-
/O.NEW.KJAX.SV.W.0042.210424T1832Z-210424T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
232 PM EDT Sat Apr 24 2021

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Northwestern Echols County in southeastern Georgia...
  Central Clinch County in southeastern Georgia...

* Until 315 PM EDT.

* At 231 PM EDT, a severe thunderstorm was located over Mayday, or 9
  miles north of Statenville, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Mayday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM EDT for southeastern
Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3085 8301 3086 8301 3086 8299 3087 8298
      3087 8297 3088 8297 3098 8253 3077 8250
      3077 8303 3085 8303
TIME...MOT...LOC 1831Z 259DEG 32KT 3083 8298 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Boothe
1 follow-up statement
419 
WWUS52 KJAX 241907
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
307 PM EDT Sat Apr 24 2021

GAC065-101-241917-
/O.EXP.KJAX.SV.W.0042.000000T0000Z-210424T1915Z/
Echols GA-Clinch GA-
307 PM EDT Sat Apr 24 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ECHOLS AND
CENTRAL CLINCH COUNTIES WILL EXPIRE AT 315 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 600 PM EDT for southeastern
Georgia.

LAT...LON 3085 8301 3086 8301 3086 8299 3087 8298
      3087 8297 3088 8297 3098 8253 3077 8250
      3077 8303 3085 8303
TIME...MOT...LOC 1907Z 259DEG 32KT 3089 8262 

$$

BOOTHE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 9:50 AM EDT, 4 hours 42 minutes earlier.

Area forecast discussion, Apr 24, 9:50 AM EDT, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
950 AM EDT Sat Apr 24 2021

...ENHANCED RISK OF SEVERE THUNDERSTORMS WITH TORNADO POTENTIAL FOR
SOUTHEAST GEORGIA MIDDAY THROUGH EARLY EVENING...

...WARM AND WINDY NORTHEAST FLORIDA, WITH SEVERE STORM POTENTIAL
LATE AFTERNOON THROUGH MIDNIGHT TONIGHT...

.UPDATE...

Sfc analysis showed a warm front across southeast GA at 12Z with a
squall line noted over southeast AL and southwest GA, moving east
about 45-50 mph. Complex sfc low around 1004 mb was centered over
the lower MS valley. Our area remains in southeast wind flow pattern
in the low levels, and veers to south and then southwest at 500-600
mb. Current timing of convection upstream has it moving into our
southeast GA counties around 11 AM to noon. Storm damage is noted
with this squall line already to our west. While there is a chance
this squall line may weaken a bit, the airmass will be capable of
sustaining this system over the next few hours given 50-60 kt of
bulk shear and developing MUCAPE of 500-1000 J/kg. If it holds
together, we anticipate a chance of severe storms, with potential
damaging winds and an isolated tornado. Through 2 PM, main threat
will be from Clinch and Echols counties to Wayne counties and points
northward. After that time, the line may drift further south to near
I-10 and stall and gradually break apart and still pose a threat of
severe weather. Another batch of showers and storms are expected
across southeast GA late afternoon and into the evening that will
again bring a chance of severe storms. By late afternoon for
northeast FL, isolated to scattered convection will be moving in
across I-10 areas, but the main bulk of showers and storms will move
in late evening and overnight. For the updated forecasts this
morning, we included severe wording in the grids and sped up some of
the precip moving in from the west. We upped the storm total
rainfall amounts (through Sunday morning) for southeast GA with
forecast of 2-4 inches and ~0.5 to 1.5 for northeast FL. Thus,
localized flooding is highest for southeast GA and particularly from
Waycross westward, where training of cells seems most likely.

.MARINE...

Current CWF looked good with winds and seas. SAUF1 was reporting
south-southeast winds 15 kt and nearshore buoys had 3-4 ft. Will
mainly adjust wording to reflect latest obs and have SCA conditions
developing soon.

&&

.PREV DISCUSSION [750 AM EDT]...

.NEAR TERM [Through Tonight]...

A dynamic weather pattern today and tonight as a potent storm
system developing over the lower MS River Valley early this
morning tracks eastward across the Gulf Coast States. A couple
rounds of severe storms are expected across the local area
associated with this storm system.

The first wave of strong to severe storms will approach SE GA
midday. Strong shear and high low level helicity will bring the
threat of both damaging winds and tornadoes. CAM models continued
to indicate an initial band of convection approaching SE GA from
the west through midday, then stalling and lingering near the Altamaha
River to as far south as Waycross this afternoon as the first mid
level trough lifts NE of the region. This lingering convergent
line (outflow boundary) will be a focus for continued rounds of
severe storms and locally heavy rainfall under strengthening
upper level divergence and robust 850 mb winds of 40-50 kts as the
parent mid/upper level troughs approach from the west into the
evening.

This lingering trough axis will begin to edge southward toward
I-10 and NE FL this evening, bringing the next wave of severe
storm potential with a continued damaging wind threat as well as
tornado potential especially across the Suwannee River Valley this
evening where higher low level instabilty will nose inland from
the GOMEX around 00z. The convective line will thin and settle
southward across NE FL through 09z Sunday with decreasing severe
storm potential as stronger upper level forcing lifts NE of the
region and low level jet dynamics weaken.

Warm and windy conditions will develop after sunrise this morning
trailing the lifting warm front. Low level jet winds will mix
down with gusts of 35-40 mph by early afternoon, just shy of
local wind advisory criteria. Temperatures will warm into the
mid/upper 80s for NE FL to the upper 70s to near 80 for SE GA.

Precip will clear NW to SE after midnight, with showers and
isolated tstorms pushing south of Flalger-Putnam-Marion counties
around daybreak Sunday with the surface cold front edging
southward over SE GA. Mild low temperatures tonight will range in
the 60s to near 70 across our SE FL zones.

.SHORT TERM [Sunday Through Monday]...

The last of the convection associated with the frontal passage
will move off to the south and disperse on Sunday morning as the
boundary moves out of the forecast area resulting in dry weather
and clearing skies for the rest of Sunday and continuing on into
next week. Surface winds will shift about from out of the east to
become more out of the west-northwest by Monday as the center of
high pressure moves northward, over Georgia. Temperatures
following the fropa will be similar to the ones that preceded it
due to a lack of thermal difference between the different air
masses, with high temperatures expected to reach up into the 80s.

.LONG TERM [Tuesday Through Friday]...

Dry weather conditions will continue on through midweek as high
pressure ridging extending from the high pressure system drifting
further out over the Atlantic, drapes across Georgia and the
Florida peninsula from out of the northeast. Showers and storms
ahead of an advancing cold front are expected to reach the
forecast area by the end of the week. Lack of consensus between
long term models makes the timing of the fropa difficult, with
convective weather expected to impact the region sometime between
early Friday morning and late night Friday / early morning
Saturday. Daily high temperatures will continue to be in the lower
to mid 80s up until next weekend.

.AVIATION...
[Through 12Z Sunday]

Generally VFR ceilings expected to prevail over the next several
hours with a brief period of LLWS around 12Z-14Z due to a rapid
increase in winds around 1500 ft close to 35 kt. Breezy south to
southeast sfc winds expected this morning around 10-15kt with
gusts up to 25 kt. Further increasing winds in the aftn. Shower
and thunderstorm chances will ramp up over parts of southeast GA
later this morning and through the afternoon and evening. First
bout of showers and storms for SSI will be around 16Z-20Z as a
broken squall line moves into the area. Best chance of conveciton
for northeast FL will move during the late afternoon and mainly
this evening and into the overnight hours. Strong to severe storms
will be possible given the strong vertical shear and developing
instability. For now have indicated MVFR for the showers and
storms but IFR will certainty be possible as the strongest
convection, currently over srn AL and the wrn FL panhandle, shifts
eastward through the day, with the second round of showers and
storms later this afternoon and overnight. Frontal boundary will
sink southward tonight, with showers and storm potential ending
between 09Z-11Z Sunday for SSI and around JAX. Lingering showers
and storm possible still 09Z-12Z for GNV and SGJ.

.MARINE...

South winds increase after sunrise morning to advisory levels as
a storm system approaches from the west. Adjust the time of the
Small Craft Advisory to begin for all waters today around 10 am.
Thunderstorm potential increases midday over the Georgia waters
and then this evening and tonight over the Florida waters as a
pre-frontal squall line moves across the area as winds decrease to
Exercise Caution levels over the near shore waters this evening
and then further weaken over the outer waters pre-dawn Sunday
morning. A cold front will push south across the water Sunday
morning as high pressure builds northwest of the region. High
pressure builds north then northeast of the local waters late
Sunday through Tuesday, then the high builds east of the waters
mid-week as southerly winds increase in advance of the next
approaching frontal system.

Rip Currents: A moderate rip current risk all area beaches today.
A moderate to low risk is expected Sunday.

.HYDROLOGY...

Weekend rainfall amounts are expected to range from 1.5 to 2.5
inches for parts of SE GA north of a Homerville to Jesup line,
with the higher amounts toward the Altamaha River basin. This area
received little rainfall from last week's storm system, so overall
welcome rain in this area with little widespread flood threat thus
no flood watch expected at this time. There is the potential for
training bands of heavy rainfall midday today into the evening
for SE GA, and locally higher amounts could cause localized
flooding issues. Rainfall totals tapper off southward across NE FL
where 0.5 to 1 inch of rainfall is expected mainly tonight as the
squall line steadily shifts southward and progressively weakens.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  78  62  79  55  82 / 100 100   0   0   0
SSI  78  66  80  63  77 / 100 100  10   0   0
JAX  84  67  84  61  80 /  30 100  10   0   0
SGJ  83  69  83  64  78 /  20  80  20   0   0
GNV  84  67  83  59  84 /  10  80  20   0   0
OCF  86  68  85  60  87 /   0  80  30   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 4 AM EDT Sunday for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

     Small Craft Advisory until 10 PM EDT this evening for Coastal
     waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

In the hours before

Local storm report, Apr 24, 12:05 PM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
1205 PM EDT SAT APR 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 AM     HAIL             4 SSW NICHOLLS          31.46N 82.65W
04/24/2021  E1.00 INCH       Coffee             GA   EMERGENCY MNGR

            HAIL THE SIZE OF QUARTERS WAS REPORTED BETWEEN
            WILSONVILLE AND NICHOLLS ON ANDREW TANNER ROAD.

&&

SCORDERO
Special weather statement, Apr 24, 12:40 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1240 PM EDT Sat Apr 24 2021

GAZ163-241730-
Clinch GA-
1240 PM EDT Sat Apr 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLINCH COUNTY UNTIL
130 PM EDT...

* At 1239 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms near Lakeland, moving east at 25 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Homerville and Du Pont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 600 PM EDT for southeastern
Georgia.

LAT...LON 3111 8297 3101 8267 3084 8286 3087 8297
TIME...MOT...LOC 1639Z 289DEG 20KT 3101 8298

SHASHY
Special weather statement, Apr 24, 12:47 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1247 PM EDT Sat Apr 24 2021

FLZ020-GAZ135-136-149-151-152-162-163-250-350-241715-
Hamilton FL-Pierce GA-Atkinson GA-Appling GA-Clinch GA-Brantley GA-
Echols GA-Wayne GA-Northern Ware GA-Southern Ware GA-
1247 PM EDT Sat Apr 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAMILTON...PIERCE...
NORTHWESTERN ECHOLS...SOUTHEASTERN ATKINSON...NORTHWESTERN
BRANTLEY...NORTHERN WARE...SOUTHERN WAYNE...NORTHERN CLINCH AND
SOUTHERN APPLING COUNTIES UNTIL 115 PM EDT...

* At 1247 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Doctortown to Homerville. Movement was southeast at 20 mph.

* Nickel size hail and wind gusts of 50 to 55 mph possible with these
  storms.

* Locations impacted include...
  Waycross, Blackshear, Homerville, Patterson, Argyle, Statenville,
  Gardi, Screven, Offerman and Du Pont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 PM EDT for southeastern
Georgia.

LAT...LON 3063 8314 3080 8313 3081 8310 3085 8309
      3085 8301 3087 8297 3104 8297 3156 8207
      3153 8165 3149 8164 3148 8162 3146 8162
      3059 8316 3063 8316
TIME...MOT...LOC 1647Z 326DEG 17KT 3162 8186 3101 8276

SANDRIK
Special weather statement, Apr 24, 1:20 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
120 PM EDT Sat Apr 24 2021

GAZ136-151>153-162-163-165-250-264-350-364-241745-
Pierce GA-Northeastern Charlton GA-Inland Glynn GA-Clinch GA-
Inland Camden GA-Western Charlton GA-Brantley GA-Echols GA-Wayne GA-
Northern Ware GA-Southern Ware GA-
120 PM EDT Sat Apr 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMDEN...
NORTHWESTERN GLYNN...SOUTHEASTERN PIERCE...NORTHWESTERN ECHOLS...
BRANTLEY...CENTRAL WARE...SOUTHEASTERN WAYNE...CENTRAL CLINCH AND
NORTHERN CHARLTON COUNTIES UNTIL 145 PM EDT...

* At 118 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Gardi to near Nahunta to near Fargo to near Statenville.
  Movement was southeast at 10 mph.

* Nickel size hail and wind gusts of 50 to 55 mph possible with these
  storms.

* Locations impacted include...
  Homerville, Nahunta, Argyle, Du Pont, Hickox, Mayday, Thalmann,
  Everett, Raybon and Waynesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 600 PM EDT for southeastern
Georgia.

LAT...LON 3079 8313 3085 8309 3087 8297 3104 8297
      3116 8235 3135 8199 3159 8171 3143 8161
      3135 8150 3114 8173 3087 8221 3071 8313
TIME...MOT...LOC 1718Z 308DEG 9KT 3152 8167 3131 8191 3109 8223 3090
8306

SANDRIK
Local storm report, Apr 24, 1:30 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
130 PM EDT SAT APR 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TSTM WND DMG     1 N BICKLEY             31.43N 82.60W
04/24/2021                   Ware               GA   EMERGENCY MNGR

            EM REPORTS TREE DOWN ON MOBILE HOME FROM THUNDERSTORM
            WINDS. A TORNADO WAS REPORTED BY HAM OPERATORS, AND IS
            POSSIBLE, HOWEVER, RADAR INDICATED A COLLAPSING CELL IN
            THAT AREA AT THE TIME OF THE DAMAGE. TREE IS ON THE ROOF
            AND HAS CREASED/BENT THE ROOF DOWN AND IT IS LIKELY
            UNLIVABLE AT THIS TIME. RESIDENTS SOUGHT SHELTER BEFORE
            THE STORM AND NO INJURIES ARE REPORTED.

&&

SANDRIK
Special weather statement, Apr 24, 1:50 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
150 PM EDT Sat Apr 24 2021

FLZ024-124-GAZ152>154-165-166-250-264-350-364-241830-
Inland Nassau FL-Coastal Nassau FL-Northeastern Charlton GA-
Inland Glynn GA-Inland Camden GA-Coastal Glynn GA-
Western Charlton GA-Brantley GA-Coastal Camden GA-Northern Ware GA-
Southern Ware GA-
150 PM EDT Sat Apr 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NASSAU...CAMDEN...
GLYNN...SOUTHERN BRANTLEY...SOUTHEASTERN WARE AND CHARLTON COUNTIES
UNTIL 230 PM EDT...

* At 149 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Everett
  to near Stephen Foster State Park. Movement was southeast at 20
  mph.

* Penny size hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  St. Marys, Kingsland, Brunswick, St. Simons Island, Folkston,
  Woodbine, Dock Junction, Kings Bay Base, Stephen Foster State Park
  and Homeland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 PM EDT for northeastern
Florida...and southeastern Georgia.

LAT...LON 3119 8125 3110 8137 3070 8144 3071 8149
      3069 8155 3083 8194 3075 8204 3061 8203
      3058 8242 3082 8243 3082 8248 3095 8248
      3139 8156 3128 8139 3131 8134 3130 8134
      3128 8132 3129 8127 3127 8122
TIME...MOT...LOC 1749Z 324DEG 19KT 3142 8137 3083 8244

SANDRIK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 10:57 AM EDTSevere Thunderstorm WarningJAXAtkinson, Clinch48 min
Apr 24, 11:15 AM EDTSevere Thunderstorm WarningJAXCoffee45 min
Apr 24, 11:35 AM EDTSevere Thunderstorm WarningJAXBacon, Ware40 min
Apr 24, 11:54 AM EDTSevere Thunderstorm WarningJAXAtkinson21 min
Apr 24, 12:04 PM EDTSevere Thunderstorm WarningJAXAppling, Brantley, Pierce, Wayne41 min
Apr 24, 12:08 PM EDTTornado WarningJAXBacon22 min
Apr 24, 12:18 PM EDTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Pierce, Ware31 min
Apr 24, 12:36 PM EDTSevere Thunderstorm WarningJAXWayne24 min
Apr 24, 12:40 PM EDTSpecial Weather StatementJAXClinch50 min
Apr 24, 12:47 PM EDTSpecial Weather StatementJAXClinch, Pierce, Ware, Wayne28 min
Apr 24, 1:20 PM EDTSpecial Weather StatementJAXBrantley, Clinch, Ware25 min
Apr 24, 1:46 PM EDTSevere Thunderstorm WarningJAXClinch, Echols44 min
Apr 24, 1:50 PM EDTSpecial Weather StatementJAXCamden, Charlton, Glynn40 min
Apr 24, 2:15 PM EDTSevere Thunderstorm WarningJAXGlynn15 min
Apr 24, 2:36 PM EDTTornado WarningJAXEchols24 min
Apr 24, 2:56 PM EDTSevere Thunderstorm WarningJAXClinch, Echols49 min
Apr 24, 3:03 PM EDTTornado WarningJAXClinch, Echols27 min
Apr 24, 3:30 PM EDTSevere Thunderstorm WarningJAXClinch, Echols, Ware45 min
Apr 24, 3:48 PM EDTSpecial Weather StatementJAXCamden27 min
Apr 24, 3:57 PM EDTSevere Thunderstorm WarningJAXCharlton, Ware48 min
Apr 24, 4:10 PM EDTSevere Thunderstorm WarningJAXCharlton28 min
Apr 24, 4:18 PM EDTSevere Thunderstorm WarningJAXCamden42 min
Apr 24, 5:40 PM EDTSpecial Weather StatementJAXCoffee, Jeff Davis35 min
Apr 24, 6:18 PM EDTSpecial Weather StatementJAXAppling, Bacon, Coffee, Jeff Davis, Wayne87 min
Apr 24, 6:39 PM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee36 min
Apr 24, 7:12 PM EDTSevere Thunderstorm WarningJAXAppling, Atkinson, Bacon, Coffee, Pierce, Ware33 min
Apr 24, 7:40 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Brantley, Pierce, Ware, Wayne35 min
Apr 24, 7:57 PM EDTSpecial Weather StatementJAXCoffee, Jeff Davis48 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.